# SDR REXA2018120311173

- Difficulty date: November 21, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 30,766 hours, 28,494 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Part number: 517101
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING RIVETS IN FUSELAGE SKIN FOUND LOWER FLANGE OF FRAME 559+96 STRINGER 22R CRACKED 
REPAIRED LOWER FLANGE OF FRAME 559+96 AND STRINGER 22R IAW CRJ SRM 53-00-15. AAR S/M-124
